# SDR AALA202407309974

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 32,308 hours, 13,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR PART OF THE SLIDE IS STICKING OUT FROM UNDERTHE SLIDE WHEN THE DOOR IS ARMED. ADJUSTED GIRT BAR VERIFIED INSTALLED CORRECTLY. PER AMM 25-66-02.
